Osaka Journal of Mathematics

Minimal pencils on smooth surfaces in $\mathbb{P}^{3}$

Kazuhiro Konno

Full-text: Open access

Abstract

Pencils of curves of minimal genus and slope are determined for smooth surfaces of degree at least seven in the projective 3-space.

Article information

Source
Osaka J. Math., Volume 45, Number 3 (2008), 789-805.

Dates
First available in Project Euclid: 17 September 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1221656653

Mathematical Reviews number (MathSciNet)
MR2468594

Zentralblatt MATH identifier
1155.14030

Subjects
Primary: 14J26: Rational and ruled surfaces

Citation

Konno, Kazuhiro. Minimal pencils on smooth surfaces in $\mathbb{P}^{3}$. Osaka J. Math. 45 (2008), no. 3, 789--805. https://projecteuclid.org/euclid.ojm/1221656653


Export citation

References

  • S. Arakelov: Families of algebraic curves with fixed degeneracies, Math. U.S.S.R. Izv. 5 (1971), 1277--1302.
  • E. Arbarello, M. Cornalba, P.A. Griffiths and J. Harris: Geometry of Algebraic Curves, I, Grundlehren der Mathematischen Wissenschaften 267, Springer, New York, 1985.
  • T. Ashikaga and K. Konno: Algebraic surfaces of general type with $c^2_1=3p_g-7$, Tohoku Math. J. (2) 42 (1990), 517--536.
  • A. Beauville: L'application canonique pour les surfaces de type général, Invent. Math. 55 (1979), 121--140.
  • A. Beauville: L'inégalité $p_g\geq 2q-4$ pour les surfaces de type général, Bull. Soc. Math. France 110 (1982), 343--346.
  • M. Coppens and T. Kato: The gonality of smooth curves with plane models, Manuscripta Math. 70 (1990), 5--25.
  • L. Ein: An analogue of Max Noether's theorem, Duke Math. J. 52 (1985), 689--706.
  • J. Harris: The genus of space curves, Math. Ann. 249 (1980), 191--204.
  • K. Konno: On the irregularity of special non-canonical surfaces, Publ. Res. Inst. Math. Sci. 30 (1994), 671--688.
  • K. Konno: Projected canonical curves and the Clifford index, Publ. Res. Inst. Math. Sci. 41 (2005), 397--416.
  • T.T. Moh and W. Heinzer: On the Lüroth semigroup and Weierstrass canonical divisors, J. Algebra 77 (1982), 62--73.
  • M. Namba: Families of Meromorphic Functions on Compact Riemann Surfaces, Lecture Notes in Math. 767, Springer, Berlin, 1979.
  • G. Xiao: Surfaces Fibrées en Courbes de Genre Deux, Lecture Notes in Math. 1137, Springer, Berlin, 1985.
  • G. Xiao: L'irrégularité des surfaces de type général dont le système canonique est composé d'un pinceau, Compositio Math. 56 (1985), 251--257.
  • G. Xiao: Fibered algebraic surfaces with low slope, Math. Ann. 276 (1987), 449--466.
  • H. Yoshihara: Degree of irrationality of an algebraic surface, J. Algebra 167 (1994), 634--640.